# SDR ASOA201001503

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 OTBD FLOOR SUPPORT CLIP CRACKED.  REMOVED  CLIP & EXISTING SHIM.  FABRICATED A NEW CLIP, TREATED, PIRMED AND PAINTED, SEALED AND INSTALLED THE SAME SERVICEABLE SHIM AND NEW CLIP.  PRIMED AND PAINTED AFTER INSTALLATION. ALL WORK PERFORMED IAW ASA REO 601R-53-11-926 IAW REO 601R-53-11-926, REV B.  COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11926, REV B.
